A potential operator and some ergodic properties of a positive L contraction
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 2, pp. 151-162.
@article{AIHPB_1976__12_2_151_0,
     author = {Astbury, K. A.},
     title = {A potential operator and some ergodic properties of a positive $L_\infty $ contraction},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {151--162},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {2},
     year = {1976},
     zbl = {0364.60115},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1976__12_2_151_0/}
}
TY  - JOUR
AU  - Astbury, K. A.
TI  - A potential operator and some ergodic properties of a positive $L_\infty $ contraction
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1976
SP  - 151
EP  - 162
VL  - 12
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1976__12_2_151_0/
LA  - en
ID  - AIHPB_1976__12_2_151_0
ER  - 
%0 Journal Article
%A Astbury, K. A.
%T A potential operator and some ergodic properties of a positive $L_\infty $ contraction
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1976
%P 151-162
%V 12
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1976__12_2_151_0/
%G en
%F AIHPB_1976__12_2_151_0
Astbury, K. A. A potential operator and some ergodic properties of a positive $L_\infty $ contraction. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 2, pp. 151-162. http://www.numdam.org/item/AIHPB_1976__12_2_151_0/

[1] J. Deny, Les noyaux élémentaires, Séminaire de Théorie du Potential (directed by M. BRELOT, G. CHOQUET, AND J. DENY), Institut Henri Poincaré, Paris, 4e année, 1959-1960. | Numdam

[2] S.R. Foguel, The Ergodic Theory of Markov Processes. New York, Van Nostrand Reinhold, 1969. | MR | Zbl

[3] S.R. Foguel, More on « The Ergodic Theory of Markov Processes ». University of British Columbia Lecture Notes, Vancouver, 1973.

[4] S.R. Foguel, Ergodic Decomposition of a Topological Space. Israel J. Math., t. 7, 1969, p. 164-167. | MR | Zbl

[5] S. Horowitz, Markov Processes on a Locally Compact Space. Israel J. Math., t. 7, 1969, p. 311-324. | MR | Zbl

[6] M. Lin, Conservative Markov Processes on a Topological Space. Israel J. Math., t. 8, 1970, p. 165-186. | MR | Zbl

[7] P.A. Meyer, Probability and Potentials. Waltham, Massachusetts, Blaisdell Publishing Company, 1966. | MR | Zbl

[8] J. Neveu, Mathematical Foundations of the Calculus of Probability. San Francisco, Holden-Day, 1965. | MR | Zbl

[9] H.H. Schaefer, Invariant Ideals of Positive Operators in C(X), I. Illinois J. Math., t. 11, 1967, p. 701-715. | MR | Zbl